MathSciNet Relay Station
MathSciNet bibliographic data
MR2231043 (2007h:20045) 20G15
He, Xuhua Unipotent variety in the group compactification. Adv. Math. 203 (2006), no. 1, 109–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement